MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number HOYA ISERT 250 (+20.00 D)
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Codes Capsular Bag Tear (2639); Vitrectomy (2643)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for outside us like products reporting.Manufacturer's code for patient and device have been entered in this report.Manufacturer's codes for method, results and conclusion are pending for device return and product investigation.Once the investigation is completed, an follow-up report will be submitted to fda which will include the manufacturer's codes for method, results and conclusion.
 
Event or Problem Description
According to nadia - oculoplastic fellow reported lens inferiorly displaced.Lens changed to ma60ac, 18.50d.Patient impact: vitrectomy, explantation.
 
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for outside us like products reporting.This report includes the following additional information not available / included in the initial report, and corrected information, in the following sections, as noted below: b5 - event or problem - additional information regarding patient impacts and outcome.D10 - device available? - corrected to no.G7 - type of report - indicates "follow-up #1".H2 - follow-up type - indicates "correction" and "additional information".H3 - other reason - corrected to "not returned".H6 - manufacturer's codes were added for: patient (additional impact); method; results; and conclusion.The device was not returned to the manufacturer; therefore, the product investigation consisted of a review of the production and inspection records.The investigation findings are noted below: review of the production records of the product showed there were not any nonconformities and deviations from the specifications.Especially, we confirmed polishing process of the iol was properly performed.(model 250; serial no.(b)(6) ; polishing bottle no.P102; production lot no.Pt18023590; inspection result: pass).Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
 
Event or Problem Description
According to (b)(6) - oculoplastic fellow reported lens inferiorly displaced.Lens changed to ma60ac, 18.50d.Patient impact: vitrectomy, explantation.Additional and updated information: the leading haptic seems to slice the capsule.Patient impact: intra-operative explantation, posterior capsule rupture remedial action taken by the healthcare facility: lens was explanted and replaced with another one.Patient outcome: the patient is doing well.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills, ca
MDR Report Key9819394
Report Number3006723646-2020-00004
Device Sequence Number3068250
Product Code HQL
UDI-Device Identifier04547480480763
UDI-Public04547480480763
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberHOYA ISERT 250 (+20.00 D)
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;